# SDR ASOA2013020502955

- Difficulty date: January 16, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 32,421 hours, 29,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 280.00 J-ANGLE.  R & R WITH NEW SERVICEABLE J-ANGLE IAW SRM 51-42-06 AND SRM 51-42-21.
